Skip to Content

How bad is klonopin with regards to drowsiness? I was also prescribed wellbutrin?

Responses (1)

Robert_325 6 Aug 2009

It depends on the strength of your Klonopin dose (mg) and the frequency that you're taking it. Klonopin can definitely make you drowsy. One should see how they react to a medication, especially a benzodiazepine like klonopin, before driving or doing anything dangerous. Wellbutrin shouldn't be making you drowsy though as a general rule. Each of us can react to the same meds a little differently however.

Robert_325 6 Aug 2009

If anything the wellbutrin would be more prone to causing anxiety, restlessness or insomnia before it would affect one with drowsiness. That's not a common side effect for wellbutrin.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions